New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Noelle
New Member


Date Joined May 2010
Total Posts : 4
   Posted 7/10/2010 2:49 PM (GMT -7)   
  
 
     Hello,
 
       Was wondering if anyone had any info on this.  My fasting BG was 105. I was taking hydrochlorothiazide at
 
   the time, one side effect was elevated BG levels, been off for a few months. Am going to get tested again soon.
 
   Is this considered pre diabetic? No history in family and have never had problem before. Any info would be appreciated.
 
 
         Thank you,
 
          Noelle

Lanie G
Forum Moderator


Date Joined Nov 2006
Total Posts : 6026
   Posted 7/10/2010 3:31 PM (GMT -7)   
Hi Noelle, as you know the thiazide meds can elevate blood sugar.  Once you're off for awhile, the blood sugar shouldn't be affected once the medication is out of your system.  105 fasting is elevated and I guess the doctor would say it needs to be 'watched' to see if there is an upward trend.  Doctors approach this differently.  One might say you are 'prediabetic'; another might say it was the thiazide and we'll just watch it.  It seems to me a doctor would take a family history (no diabetes in the family - good) and have you come back in a few months for another fasting.  Hopefully you won't be seeing numbers higher than the 105.  Good luck.


Lanie
 
forum moderator - diabetes
diabetes controlled so far by exercise and a low/no carb diet

Post Edited (LanieG) : 7/10/2010 8:04:56 PM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 4:57 PM (GMT -7)
There are a total of 2,904,561 posts in 318,769 threads.
View Active Threads


Who's Online
This forum has 158155 registered members. Please welcome our newest member, Wyatt40.
401 Guest(s), 13 Registered Member(s) are currently online.  Details
Alcie, skeye, Tim G, DianeB, rafaeltoral, Avery, Selena Mc, AZ Guy, Loquito, momem3, SueCAll, Nowitshell, iPoop